I have a history of chronic depression and anxiety. One time about six years ago I was in a really low bad place and I went as far as taking an overdose of my medications; Venlafaxine and Olanzipine, I took about eight Venlafaxine and three olanzipine. I obviously survived and I now really regret this stupid mistake and realise that life is precious and I'd never do it again. But now I worry about the long term effects on my body and health, and my liver and kidneys. I guess the worry is pointless but it still comes back and 'bites my brain' now and again. I'm just looking for some reasurrance that I can be healthy and normal after this horrendous mistake I made,
Hi Davina. We all do things we regret, it's only human. Instead of being so hard on yourself, be grateful that you survived and learned a great lesson. If there were going to be any long term effects from this, the doctors would have told you. Live your life and not worry it away. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.